shadylee

Veteran Member
  • Content count

    343
  • Joined

  • Last visited


Community Reputation

70 Excellent

About shadylee

Veteran Member

Profile Information

  • Gender Female
  • Location long island, ny

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

3,900 profile views
  1. Just wanted to say I'm in the exact same boat as you. About a year and a half ago I developed a rash about half an inch below my hairline in center of forehead. After 6 months of creams and just leaving it alone, it was still there. The PA at my derms office who I always loved suggest to freeze it off, I thought why not. Biggest mistake I ever made...as it "healed" it sunk in and got redder and redder. She kept telling me give it time..Well now its a year later and I have dime sized sunken in circle that is still red. What you're describing, how the scar tissue feels very weak, is exactly how mine is. It feels like if I touch it wrong way it will bleed. Actually it does get irritated at times and bleeds a little. I've gone to a few drs thru the months and they all told me wait it out for a year, the redness wld go away and I might me left w a little dent..I should be so lucky. Last week went to my derm (different office than where I got procedure done) I showed it to her and her thoughts were I should get it biopsied. Well I had 2 shave biopsies on my face last year that didnt heal nicely at all, so I told her I was very nervous to do a shave again, and wldnt it leave even a bigger divot than there already is... Well she referred me to a plastic surgeon. I have an appointment w him on June 6th. I don't believe its cancer, I think its a scar that just isn't healing right. It looks like yours, but mine is round.. I don't know what he will do but at this point I'd take anything over this ..thank god I have bangs that covers it well. If he tells me anything exciting and useful I will be sure to let you know. Sorry I wasn't any help, but wanted you to know you're not alone. I obsess abt it everyday..
  2. WIDE PITTED SCAR?

    ScarFace, I have noticed that you have posted a few times on how people's scars are nothing, etc. Meanwhile I just looked at yours, and they seem mild. You even posted that you know some people might think yours aren't bad, but they seem very bad to you. I'm just wondering why instead of being supportive you feel its necessary to dismiss how someone is feeling about their scars. Especially since you feel the exact same way. People come on here for support, you telling them their post makes you sick actually makes me sick. I agree Meerkat's face is pretty much flawless, but she does have a noticeable scar. She came here to get some advice on how to treat it. Since you are treating your scars perhaps you could give her some advice instead of blowing her off. That's the reason for this board..
  3. Accutane, come at me :)

    I too have been reading along. So happy for you! Best of luck and I hope you will update!
  4. Comedonal Acne and Accutane

    You look fantastic! So happy for you!
  5. Just started Spiro, terrified of side effects!

    I had normal blood pressure when I started and still have normal blood pressure...My Dr. also requires to get blood tests every 6 months...All that has come back normal too.
  6. I absolutely agree with freshstart, what silly advice. I can't believe you had 3 clueless derms say they won't fill in. I probably have had over 100 cortisone shots thru the years, probably more. I've had a few that dented in and they have always filled in. The norm is actually for them to fill in..If you google cortisone shot atrophy you will see that most of the time they do... It can take weeks or months...I had one that took abt 4 months to fill in, but it did. Don't panic and give it time!
  7. Just started Spiro, terrified of side effects!

    Hi Lilly, I've been on spiro for over a year 7 months. Like you I was terrified to take it. Whenever I try something I tend to get the worst side effects. Spiro was my last resort, I was suffering cystic acne that wldn't stop coming. I started at 25 for cpl of weeks then went to 50, then 100 and now I'm upto 125. It took me abt 8 months to start getting consistent results..I have to say there was a lot of ups and downs and times I wanted to quit bc I didnt think it wld work for me. I kept on it bc I had nothing else to try. I am so happy I stayed on it . I haven't had a cyst in months. I do still get small breakouts but they go away in like a day. I'm very happy with spiro. I really have had no side effects on spiro..there was a cpl of times i felt dizzy, I think due to dehydration..(important to drink water)...And a few times my period got all wacky, but that can be due to my age too, I'm 48. I actually lost weight on spiro when i first went on it, and now I'm my normal weight..no weight gain. Everybody is different..Try it and if you get bad side effects you can always stop.. Good luck and if you have any questions, don't hesitate to ask..
  8. Spiro...my Last Hope

    I took it for abt 8 months...big mistake! You still have a good chance it will go away. Unfortunately when you get tinnitus from an antibiotic it could be permanent. I think its a good sign yours lowered. Mine never did. It does get easier to live with..
  9. Spiro...my Last Hope

    Hey dwy, It totally sucks, I have tinnitus now for almost 3 years. Unfortunately mine hasn't gone away. I have a high pitched tea kettle whistling in my ear 24/7. I also sometimes get spikes which are crazy ridiculous. In the beginning I went to 4 different ENT's praying I could find a cure, of course there isn't one. Each of them told me if it lasts over a year, it usually is permanent. I know right now it may not seem it, but you habituate to it. It took me abt 6 months not to be crying my eyes out everyday. I truly thought there was no way I could live with it, but here I am doing just fine, even with a whistle blaring in my ear. I'm now super careful w my ears..I carry earplugs w me in case I go someplace loud, I watch what medications I take, etc...It's important you protect your ears. There's some good tinnitus support message boards if you need support. They also give such great advice on how to live with it. The good thing is you stopped the med and yours is still in the early stages, so it can very well disappear... Good luck and if you have any questions don't hesitate to ask!
  10. Accutane, come at me :)

    You look absolutely amazing! So happy for you!!